PSL        esarms.com
bannednutrition.com
Results 1 to 8 of 8

Thread: Anavar head itch

  1. #1

    Anavar head itch

    A few weeks in to anavar 60mg daily, head is itchy , is this common and a sign of hair loss to come ?

  2. #2
    its possible... not common but possible

  3. #3
    Quote Originally Posted by DylanGemelli View Post
    its possible... not common but possible
    Thanks coach Iíll continue with the cycle

  4. #4
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,201
    I run anavar at 50mg per day, and no it hy head, but I also haven't had hair for decades.

  5. #5
    Quote Originally Posted by P0N View Post
    I run anavar at 50mg per day, and no it hy head, but I also haven't had hair for decades.
    Besides thAt Iím enjoying the benefits of it

  6. #6
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,201
    Quote Originally Posted by Fredb View Post
    Besides thAt Iím enjoying the benefits of it
    Glad to hear it. It is a nice addition to most cycles.

  7. #7
    It's DHT... Masteron and high Test does it to me also.

  8. #8
    Quote Originally Posted by cbbram View Post
    It's DHT... Masteron and high Test does it to me also.
    Thats what i figured, ill have to pay attention to see if i start shedding more hair than normal

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •